×

zbMATH — the first resource for mathematics

Maximum principle for the generalized time-fractional diffusion equation. (English) Zbl 1172.35341
In this interesting paper a maximum type principle for the Caputo time-fractional diffusion equation is presented. Also, some applications of such a principle are given.

MSC:
35B50 Maximum principles in context of PDEs
26A33 Fractional derivatives and integrals
35S05 Pseudodifferential operators as generalizations of partial differential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bazhlekova, E.G., Duhamel-type representation of the solutions of nonlocal boundary value problems for the fractional diffusion-wave equation, (), 32-40 · Zbl 0926.35027
[2] Chechkin, A.V.; Gorenflo, R.; Sokolov, I.M., Fractional diffusion in inhomogeneous media, J. phys. A, 38, 679-684, (2005) · Zbl 1082.76097
[3] Dubbeldam, J.L.A.; Milchev, A.; Rostiashvili, V.G.; Vilgis, T.A., Polymer translocation through a nanopore: A showcase of anomalous diffusion, Phys. rev. E, 76, 010801(R), (2007)
[4] Eidelman, S.D.; Kochubei, A.N., Cauchy problem for fractional diffusion equations, J. differential equations, 199, 211-255, (2004) · Zbl 1129.35427
[5] Freed, A.; Diethelm, K.; Luchko, Yu., Fractional-order viscoelasticity (FOV): constitutive development using the fractional calculus, (2002), NASA’s Glenn Research Center Ohio
[6] Gorenflo, R.; Luchko, Yu.; Umarov, S., On the Cauchy and multi-point problems for partial pseudo-differential equations of fractional order, Fract. calc. appl. anal., 3, 249-277, (2000) · Zbl 1033.35160
[7] Gorenflo, R.; Mainardi, F., Random walk models for space-fractional diffusion processes, Fract. calc. appl. anal., 1, 167-191, (1998) · Zbl 0946.60039
[8] ()
[9] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equation, (2006), Elsevier Amsterdam · Zbl 1092.45003
[10] Kochubei, A.N., A Cauchy problem for evolution equations of fractional order, Differ. equ., 25, 967-974, (1989) · Zbl 0696.34047
[11] Luchko, Yu.; Gorenflo, R., An operational method for solving fractional differential equations with the Caputo derivatives, Acta math. Vietnam., 24, 207-233, (1999) · Zbl 0931.44003
[12] Luchko, Yu., Operational method in fractional calculus, Fract. calc. appl. anal., 2, 463-489, (1999) · Zbl 1030.26009
[13] Mainardi, F., Fractional relaxation – oscillation and fractional diffusion-wave phenomena, Chaos solitons fractals, 7, 1461-1477, (1996) · Zbl 1080.26505
[14] Mainardi, F.; Tomirotti, M., Seismic pulse propagation with constant Q and stable probability distributions, Ann. geofisica, 40, 1311-1328, (1997)
[15] Mainardi, F.; Luchko, Yu.; Pagnini, G., The fundamental solution of the space – time fractional diffusion equation, Fract. calc. appl. anal., 4, 153-192, (2001) · Zbl 1054.35156
[16] Metzler, R.; Klafter, J., The random Walk’s guide to anomalous diffusion: A fractional dynamics approach, Phys. rep., 339, 1-77, (2000) · Zbl 0984.82032
[17] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[18] Pskhu, A.V., Partial differential equations of fractional order, (2005), Nauka Moscow, (in Russian) · Zbl 1095.33010
[19] Voroshilov, A.A.; Kilbas, A.A., The Cauchy problem for the diffusion-wave equation with the Caputo partial derivative, Differ. equ., 42, 638-649, (2006) · Zbl 1123.35302
[20] Zhang, S., Existence of solution for a boundary value problem of fractional order, Acta math. sci. ser. B, 26, 220-228, (2006) · Zbl 1106.34010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.